Open Access

Some cardinal properties of topological spaces connected with weakly density


Full Text

Coming Soon.





Article Information

TitleSome cardinal properties of topological spaces connected with weakly density
SourceMethods Funct. Anal. Topology, Vol. 10 (2004), no. 3, 17-22
MathSciNet MR2092529
CopyrightThe Author(s) 2004 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

R. B. Beshimov, Some cardinal properties of topological spaces connected with weakly density, Methods Funct. Anal. Topology 10 (2004), no. 3, 17-22.


BibTex

@article {MFAT251,
    AUTHOR = {Beshimov, R. B.},
     TITLE = {Some cardinal properties of topological spaces connected with weakly density},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {10},
      YEAR = {2004},
    NUMBER = {3},
     PAGES = {17-22},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=251},
}


All Issues